# SDR AALA201811089004

- Difficulty date: November 6, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 17,527 hours, 3,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crossed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT EXIT SIGNS REMAIN ON.  FOUND WIRE CONFIGRUATION IN ERROR IAW AMM 33-51-11.
